# SDR CALA0300618

- Difficulty date: November 2, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 24,779 hours, 13,110 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER LOWER SKIN GOUGED AT STAB STA 111.  THE GOUGED AREA OF SKIN WAS REMOVED AND A DOUBLER AND FILLER WERE INSTALLED IAW SRM 55-10-01, FIGURE 207.
